# SDR CALA0800927

- Difficulty date: September 29, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SKIN IS CRACKED AT 4TH STOP FROM TOP, AFT SIDE OF DOOR.  TRIMMED OUT CRACK AND INSTALLED REPAIR DOUBLER PER ECRA 5210-02035.
